Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jun 30, 2021, 9:43 PM CDT for Tulsa County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2021, 9:43 PM CDT (02:43 UTC)
- Expired
- Jun 30, 2021, 10:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
County Tulsa County, OK
The radar
The Tulsa radar (KINX), 47 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.7 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 113 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
419 WWUS84 KTSA 010243 SPSTSA Special Weather Statement National Weather Service Tulsa OK 943 PM CDT Wed Jun 30 2021 OKZ060-064-066-010330- Tulsa OK-Okmulgee OK-Creek OK- 943 PM CDT Wed Jun 30 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CREEK...NORTH CENTRAL OKMULGEE AND SOUTHERN TULSA COUNTIES UNTIL 1030 PM CDT... At 943 PM CDT, strong thunderstorms were located along a line extending from 4 miles northwest of Sapulpa to 4 miles south of Kellyville. Movement was east at 20 mph. Winds of 40 to 50 mph will be possible with these storms. Locations in or near the path include... Tulsa... Bixby... Sapulpa... Jenks... Glenpool... Kiefer... Mounds... Kellyville... Jenks Riverside Airport... Liberty... This includes Interstate 44 between mile markers 204 and 217. LAT...LON 3607 9587 3580 9594 3588 9625 3609 9619 TIME...MOT...LOC 0243Z 275DEG 15KT 3606 9615 3589 9619 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jun 30, 9:41 PM CDT, 2 minutes earlier.
Area forecast discussion, Jun 30, 9:41 PM CDT, 2 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 941 PM CDT Wed Jun 30 2021 ...UPDATE... .DISCUSSION... A few clusters of showers and storms continue early this evening with overall coverage expected to steadily decrease over next several hours. A brief lull in precip coverage is likely for the late tonight before precip redevelops across NE OK and NW AR. A steady increase in precip coverage is likely to persist into the day on Thursday with a steady push southward through the day. Background environment will continue to support heavy rainfall potential with locations across NE OK most prone to flooding concerns given antecedent conditions. The forecast is on track this evening and the update will incorporate observed trends. && .PRELIMINARY POINT TEMPS/POPS... TUL 72 85 70 86 / 70 90 30 20 FSM 74 85 72 88 / 30 90 50 40 MLC 72 86 70 85 / 30 80 60 50 BVO 71 85 68 85 / 80 80 20 10 FYV 69 83 66 84 / 60 90 30 20 BYV 70 81 67 83 / 60 90 30 20 MKO 71 83 69 84 / 50 90 40 30 MIO 70 83 67 83 / 90 80 20 10 F10 71 85 69 83 / 40 80 50 30 HHW 74 89 72 86 / 20 60 60 60 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flash Flood Watch through Thursday afternoon for OKZ054>067-070. AR...None. && SHORT TERM...07
Hazardous weather outlook, Jun 30, 4:52 PM CDT, 4 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 452 PM CDT Wed Jun 30 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 452 PM CDT Wed Jun 30 2021 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Late Afternoon Through Tonight. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma. ONSET...Ongoing . HEAVY RAIN. RISK...Elevated. AREA...Generally along and north of Interstate 40. ONSET...Ongoing. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Numerous showers and thunderstorms are ongoing late this afternoon across eastern Oklahoma and northwest Arkansas. Locations along and north of Interstate 40 have experienced more widespread showers and storms along with locally heavy rainfall. Late this evening the coverage of rain will decrease, however late tonight into Thursday there will be another increase in shower and storm development. Additionally heavy rainfall is likely across portions of northeast Oklahoma and northwest Arkansas. A flash flood watch is in effect for portions of northeast Oklahoma through Thursday morning. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...Thunderstorm and Heavy Rain Potential. FRIDAY...Thunderstorm Potential. SATURDAY and SUNDAY...No Hazards. MONDAY and TUESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Widespread showers and storms are expected to be ongoing Thursday morning and gradually expand southward through the day. Heavy rainfall will be likely with the strongest storms and locally increase the flood potential across portions of northeast Oklahoma. Thunderstorm chances decrease on Friday with dry and warm conditions expected over the weekend. Thunderstorm chances do return for early next week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 30, 5:24 PM CDT, 4 hours 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
524 PM CDT Wed Jun 30 2021
OKZ057-061-062-302315-
Craig OK-Rogers OK-Mayes OK-
524 PM CDT Wed Jun 30 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAIG...NORTHEASTERN
ROGERS AND NORTHWESTERN MAYES COUNTIES UNTIL 615 PM CDT...
At 524 PM CDT, strong thunderstorms were located along a line
extending from 4 miles west of Chelsea to 2 miles south of Foyil to
near Claremore. Movement was east at 20 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Claremore... Pryor Creek...
Chelsea... Adair...
Foyil... White Oak...
Bushyhead...
This includes Interstate 44 between mile markers 248 and 274.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3665 9526 3640 9523 3625 9540 3629 9565
3639 9558 3654 9556
TIME...MOT...LOC 2224Z 267DEG 15KT 3653 9552 3640 9551 3632 9559Special weather statement, Jun 30, 5:47 PM CDT, 3 hours 56 minutes before
Special Weather Statement National Weather Service Tulsa OK 547 PM CDT Wed Jun 30 2021 OKZ057-302315- Craig OK- 547 PM CDT Wed Jun 30 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CRAIG COUNTY UNTIL 615 PM CDT... At 546 PM CDT, a strong thunderstorm was located 6 miles northwest of Vinita, moving southwest at 10 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Vinita... This includes Interstate 44 near mile marker 282. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3679 9521 3675 9506 3661 9516 3667 9535 TIME...MOT...LOC 2246Z 022DEG 9KT 3672 9520
Special weather statement, Jun 30, 6:14 PM CDT, 3 hours 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
614 PM CDT Wed Jun 30 2021
OKZ057-058-062-063-302345-
Craig OK-Delaware OK-Ottawa OK-Mayes OK-
614 PM CDT Wed Jun 30 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRAIG...NORTHWESTERN
DELAWARE...SOUTHWESTERN OTTAWA AND NORTHEASTERN MAYES COUNTIES UNTIL
645 PM CDT...
At 614 PM CDT, strong thunderstorms were located along a line
extending from 2 miles north of Vinita to 4 miles northwest of
Ketchum to near Pensacola. Movement was east at 25 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Vinita... Grove...
Afton... Langley...
Bernice... Ketchum...
Disney... Pensacola...
Honey Creek State Park... Cherokee State Park...
Bernice State Park... Cleora...
Chloeta... Disney Little Blue State Park...
Zena...
This includes Interstate 44 between mile markers 283 and 300.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3659 9475 3638 9493 3644 9521 3656 9515
3669 9519 3676 9489
TIME...MOT...LOC 2314Z 268DEG 20KT 3668 9515 3658 9507 3646 9516Special weather statement, Jun 30, 9:43 PM CDT, 0 minutes before
Special Weather Statement National Weather Service Tulsa OK 943 PM CDT Wed Jun 30 2021 OKZ060-064-066-010330- Tulsa OK-Okmulgee OK-Creek OK- 943 PM CDT Wed Jun 30 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CREEK...NORTH CENTRAL OKMULGEE AND SOUTHERN TULSA COUNTIES UNTIL 1030 PM CDT... At 943 PM CDT, strong thunderstorms were located along a line extending from 4 miles northwest of Sapulpa to 4 miles south of Kellyville. Movement was east at 20 mph. Winds of 40 to 50 mph will be possible with these storms. Locations in or near the path include... Tulsa... Bixby... Sapulpa... Jenks... Glenpool... Kiefer... Mounds... Kellyville... Jenks Riverside Airport... Liberty... This includes Interstate 44 between mile markers 204 and 217. LAT...LON 3607 9587 3580 9594 3588 9625 3609 9619 TIME...MOT...LOC 0243Z 275DEG 15KT 3606 9615 3589 9619
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 10:20 PM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 115 min |
| Jul 1, 5:02 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Ottawa | 3 hr |
| Jul 1, 5:50 AM CDT | Flash Flood Warning | TSA | Craig, Delaware | 4 hr |
| Jul 1, 7:14 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa, Wagoner | 3 hr |
| Jul 1, 7:24 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Rogers | 3 hr |
| Jul 1, 8:06 AM CDT | Areal Flood Advisory | TSA | Osage, Rogers, Tulsa, Wagoner, Washington | 3 hr |
| Jul 1, 8:16 AM CDT | Areal Flood Advisory | TSA | Muskogee, Wagoner | 3 hr |
| Jul 1, 8:27 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee | 3 hr |
| Jul 1, 9:30 AM CDT | Flash Flood Warning | TSA | Tulsa, Wagoner | 4 hr |
| Jul 1, 10:40 AM CDT | Flash Flood Warning | TSA | Wagoner | 3 hr |
| Jul 1, 10:57 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee | 3 hr |
| Jul 1, 11:40 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| Jul 1, 12:02 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee | 3 hr |
| Jul 1, 12:59 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okmulgee | 3 hr |
| Jul 1, 1:42 PM CDT | Areal Flood Warning | TSA | Wagoner | 3 hr |
| Jul 1, 1:51 PM CDT | Areal Flood Warning | TSA | Tulsa, Wagoner | 3 hr |
| Jul 1, 2:16 PM CDT | River Flood Advisory | TSA | Tulsa | 4 hr |
| Jul 1, 2:32 PM CDT | River Flood Advisory | TSA | Muskogee | 4 hr |
| Jul 1, 5:43 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 8 hr |
| Jul 1, 5:50 PM CDT | River Flood Warning | TSA | Tulsa | 14 hr |
| Jul 1, 6:07 PM CDT | River Flood Warning | TSA | Muskogee | 8 hr |
Nearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.